Graph imperfection. / Gerke, S ; McDiarmid, C .

In: Journal of Combinatorial Theory, Series B, Vol. 83, No. 1, 09.2001, p. 58-78.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)58-78
Number of pages21
JournalJournal of Combinatorial Theory, Series B
Volume83
Issue number1
DOIs
Publication statusPublished - Sep 2001
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255525